# SDR 05048670

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 1117
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED TILLER STUCK TO LEFT ON TAKEOFF ROLL, RTG.  REMOVED AND REPLACED NWS MODULE.
